# SDR DALA2023051703934

- Difficulty date: April 10, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 SRM REPAIR FOLLOW-ON INSPECTION REQUIRED FOR BUSHING REPAIR OF FUSELAGE SKIN PER ER/A 607816-14 AT FR11, RHS, ABOVE W/S UPPER SILL. CORRECTIVE ACTION: COMPLIED WITH. (2713274)
